Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Acidity, gas, headache, weakness. What is treatment?

i am 26 year male .i am suffering from lot of acidity related problems like weakness,gas, mental confusion , headache ,irritation at bowel, heat in stomach, somewhat mouth ulcer i met to dr.&she give me 8 day course of medicines like inj.bitcofol for 5 days,histac150-7 days,senna leaf-7days .&also she advice to test like bsl(r), tsh , sonography abd. ,heamoglobin, urine(r) .acidity is from last 10-15 years&also is family one habbit is that i goto toilet for about 4-5 times at morning &beacause of not due to this also acidity it good treatment?&how i change my this habbit?&what being done another change in my daily lifestyle also i am vegetarian
Asked On : Fri, 1 Mar 2013
Answers:  2 Views:  828
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Dear patient, the symptom complex that you are describing is most likely due to a functional gut disorder known as irritable bowel syndrome . Although this is a harmless and benign condition but it is very cripling to the patient and equally frustating for the doctors to treate. It is generally found in anxious personalities in whome the anxiety precipitates the bowl symptoms and bowl symptoms then exaggregate the anxiety and the viscious circle sets in . However the diagnosis of irritable bowl syndrome is entertained only when the organic causes for these symptoms have been fully excluded through proper evalvation of the patient because symptoms like feeling of incompleate evacuation of bowl which we call rectal tennismus and oral ulcerations which are most likely apthus ulcerations are caused by some organic diseases of the gut also like inflammatory bowl disease (ulcerative coilitis and crhons disease), diverticular disease, coeliac disease, cytomegalovirus infection (in immunocompromised patients) etc as well as the symptoms like excessive acidity are caused by acid peptic diseases and giardiasis etc. So you should get those investigations as advised by your GP done as well as consult a gastroenterologist who may advise some more test like upper and lower GI endoscopy and barium studies to rule out those organic conditions as mentioned above. Mean while you should take the medicines that your GP has advised as it is the perfectly right treatement. Besides these medications yuo can try some diatery and behavioural modifications like avoidance of smoke and alcohol if you take, avoidance of spicy foods, excessive tea and coffees, citrous fruits, and more use of fibrous diets like green leafy vegetables. If all your investigations come normal then you can try the antidepressant medications like amytryptalline 10 mg at bed time to which this condition (IBS) generally responds very well
Answered: Fri, 1 Mar 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.As you describe and as it is genetic, it appears that it is irritable bowel syndrome, characterised by irritation of whole of abdomen , and causing effects due to it. Besides it is adviseble to follow some diet recommendations as avoid taking more of spices, chillies, junk foods, and oily foods.
Anxiety and tensions, and habbits like smoking and drinking also plays a major role in aggrivating the disease.
I also advise you to consult a gastro enterologist , for proper investigations and treatment. Wishing a quick and complete recovery and thanks for calling.
Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor